# SDR C77A20160718003

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 2,184 hours, 1,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99041
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ON FLOOR BY ROW 1 AND 2 F,D INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP IAW AMM.
